Mycobacterium xenopei osteomyelitis

Clark, JE, Abinun, M, Flood, TJ and Cant, AJ (1997) Mycobacterium xenopei osteomyelitis. Pediatric Infectious Disease Journal, 16 10: 1011-1011. doi:10.1097/00006454-199710000-00027


Author Clark, JE
Abinun, M
Flood, TJ
Cant, AJ
Title Mycobacterium xenopei osteomyelitis
Journal name Pediatric Infectious Disease Journal   Check publisher's open access policy
ISSN 0891-3668
Publication date 1997-10
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1097/00006454-199710000-00027
Volume 16
Issue 10
Start page 1011
End page 1011
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 10 Feb 2016, 10:47:40 EST by System User